# SDR WTAA950246

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDD - RIGHT ENGINE NH REPORTED AT 106 PERCENT ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  PERFORMED ENGINE GROUND RUNS.  ALL ENGINE PARAMETERS REPORTED NORMAL WITH EEC OFF AND ON.  ENGINE OVERSPEED TEST OPERATIONAL CHECK NORMAL.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
